English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24491137      Online Users : 74
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15002

Title: Generalized Derivations with Nilpotent Values on Multilinear Polynomials
Authors: Lin, Jer-Shyong;Liu, Cheng-Kai
Contributors: 數學系
Keywords: Generalized derivation;prime ring;Martindale quotient ring;Generalized polynomial identity (GPI).
Date: 2006-09
Issue Date: 2013-01-07T01:43:31Z
Publisher: the Mathematical Society of the Republic of China
Abstract: Let R be a prime ring without nonzero nil one-sided ideals. Suppose that g is a generalized derivation of R and that f(X 1 ,⋯,X k ) is a multilinear polynomial not central-valued on R such that g(f(x 1 ,⋯,x k )) is nilpotent for all x 1 ,⋯,x k in some nonzero ideal of R . Then g=0 .
Relation: Taiwanese Journal of Mathematics, 10(5): 1183-1192
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback